| || |
Hey everyone, I have a herniated disc and I might have surgery in a few weeks, they have me on 10/325 percocet and 325 soma, I have no problem with the soma, its the Percs that get me its only been 2 weeks and already feel convicted about taking the percocet, ive been reading everyones posts about being on it for years and your all scaring it out of me which is good but I dont know what to do about when Im in pain I get panic attacks so I take klonopin and soma cause Im scared of getting hooked on the percs, what do I do, I want to ween or taper off but i might behaving surgery soon, should I just lay low and take klonopin for the worrying and soma for some pain Im confused the percs effect my job I drive alot at work and dont want to do that please help!!!!
Hey !!! seantheman
How are you ...I still haven't heard from leep..
But back to you...When do you find out for sure if you go for surgery and how many pills are you taking a day ???
talk to you soon,Melinda
herniated disc on L-5 and S-1 I take 1 soma and 1 perc every 4-6 hours my wife rubs my back sometimes, it hurts it comes and goes but when it hurts it sucks weakness in the right leg and cramp in the foot is I was just taking the percocet sometimes 3 at a time but felt convicted about that so I stopped and now im on this pattern, you think this pattern is ok? what about klonopin
I think first you need to keep to one post- it makes replying much easier. Second: you are taking soma/klonopin/aderall/ and you are afraid of percocets? If the dr. wrote the script "prn" pain- that means AS NEEDED. if you take your medication AS NEEDED and NOT as "wanted"- you should be ok.
However, I do not know anything about these other medications- only the pain med. When the pain gets too much try an OTC pain med first maybe? Has the same dr. prescribed all these medications?
Good luck- hope the surgery works for you-h8
Im going to have to go along with h8...I think you will be ok untill your surgery if you take your pain pills as needed...
I wanted to tell you one more thing tho..you had another post somewhere about your sex drive. ..I just wanted you to know it is probley from taking klonopin and percocets ...that would be enough to kill it...
Dont worry tho, it will come back when you stop you pills...
Talk to you later, Melinda
It sure is nice to see you around...
Tags for this Thread